# SDR SWAA2022020923028

- Difficulty date: February 21, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DAMAGE TRIM OUT BS 303.9 FRAME INNER CHORD FLANGE STR 15L-16L ( SEE PREVIOUS OPERATOR RECORD (8)KUNMING SEQUENCE NO. 22 AND SWA EA 1-751-0902 PT 1 FOR REPAIR DISPOSITION) / DAMAGE TRIMMED OUT IAW BOEING MSGS CEA-CEA-12-0258. APPVD BY 8100-9. AS DOCUMENTED ON EA 1-751-0902 REV IR; AND PART 1 TABLE 1.
